# SDR USAR201507280003

- Difficulty date: July 17, 2015
- Submitted: July 28, 2015
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft serial: BW0009
- Aircraft time: 10,832 hours, 7,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 10143014030
- Condition: Cracked
- Location: Fuselage
- Part time: 10,832 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(00320) INSPECTOR FOUND .2 INCH CRACK IN UPPER FORWARD CORNER OF ENTRY DOOR CLOSURE AT WELL NUT HOLE.
